# SDR 2005FA0000442

- Difficulty date: November 8, 2004
- Submitted: March 28, 2005
- Operation: General aviation
- Aircraft: N1648W
- Make and model: Beech 58
- Aircraft serial: TH251
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuslage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PERFORMED INCOMING INSPECTION OF AC FOR REPAIR OF CORROSION AT DOORWAY ENTRY.  UPON INSPECTION, EXTENSIVE CORROSION WAS FOUND AT VARIOUS LOCATIONS WHERE INSULATION WAS FACTORY INSTALLED.  THIS INSULATION WAS FOUND TO BE DAMP AND HAD EXPOSED EDGES.  THIS RESULTED IN MAY STRINGERS BEING REPLACED ALONG THE SIDES OF THE FUSELAGE AS WELL AS FUSELAGE SKINS FOR AN AREA OF ABOUT 3 FT X 3 FT ON EACH SIDE OF THE AIRCRAFT.  EXTENSIVE CORROSION WAS FOUND AT THE AFT WING SPAR CARRY-THROUGH STRUCTURE AND THE CO-PILOTS ENTRY DOOR FRAME.
